# SDR DALA2021101106227

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 TWO DENTS WERE FOUND IN THE UPPER SURFACE OF THE FWD SIDE IN THE LH PYLON. DAMAGE HAS BEEN EVALUATED, RESULTING IN AN OUT OF LIMITS DUE TO SHORT DISTANCE BETWEEN DENT EDGE AND MEMBER SUPPORT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER ER/A 594473-14. (1978608)
